|Nucleomaxx has mysteriously disappeared?
Mar 11, 2014
Years ago I tried a supplement called Nucleomaxx for facial wasting; the results from using it for 1 weekend just blew me away; my face plumped up literally overnight & it continued to plump for a little while after that; it was a shocking but great experience. It sort of tasted like poison though & it broke the bank. It doesn't seem to be around at all anymore; maybe they took the money & ran. Anyways, there are a few other supplements around with uridine in them; Jarrow Formulas, for example. Are they worthwhile to try? I suspect that Nucleomaxx may have temporarily helped with other health issues that I was dealing with having to do with mitochondrial liver function and mitochondrial fatigue resulting from taking meds for a long time.
| Response from Mr. Vergel
Nucleomaxx is no longer available. It was derived from sugar cane extract and was shown in small studies to reverse lipoatrophy caused by the old drugs Zerit and AZT. Its high sugar content dramatically increased triglycerides in people using it. It showed good results in reversing fat loss under the skin but it was expensive, taste awful and the company was not very smart by not facilitating its access via HIV Buyers Clubs.
More information on Uridine (Nucleomaxx) here: Can Uridine Supplements Protect People With HIV/AIDS From Drug Toxicity?
Another uridine rich source is brewer's yeast. 5- 10 grams per day may provide enough uridine to mimic the effects of Nucleomaxx but that is only a speculation not proven by studies.
Another drug studied to reverse lipoatrophy is the antidiabetes drug Avandia. However, it not only increases subcutaneous fat but also belly (visceral) fat. More info here:
And last but not least, facial injections with Sculptra or Artefill are still used but at a high cost (Medicare pays little):
I hope this information helps! There is a lot of detailed information on lipoatrophy in this site.
Nelson Vergel www.excelmale.com
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Feet An Acute Symptom Of HIV?
- Blood In Semen After Condom Broke Worried I Have HIV
- Blood In Urine After Anal Sex Bottom Worried I Have HIV
- Itchy Skin After Oral Sex Hooker Does It Mean I Have HIV
- Painful Red Spots After Oral Sex Worried I Have HIV
- White Bumps On Penis After Sex With Hooker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.